# SDR EE4Y2017083004198

- Difficulty date: August 27, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 43,510 hours, 37,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION AT AIR CONDITION DISTRIBUTION BAY, IT WAS REPORTED AT BS 520 THE FRAME SECTION BETWEEN STRINGERS 27L AND 28L CORRODED. THE DAMAGED FRAME SECTION WAS REPAIRED IAW SRM 53-00-07, FIGURE 201 REPAIR 5.
